- 96 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
* Drug overdose
* Drug interaction
A 61-year-old woman developed somnolence, microcytic anaemia, leucocytosis, had a fall due to disturbed muscle strength and coordination, recurrent short episodes of Torsades de pointes, loss of cardiac output, prolongation of corrected QT interval and complete loss of circulation secondary to drug intoxication following an overdose of fluoxetine, risperidone, bromazepam, zolpidem, naproxen and clemastine [durations of treatments to reactions onsets not stated]. The authors additionally stated that the interaction between fluoxetine and risperidone caused prolongation of corrected QT interval and Torsades de pointes in this patient.
The woman had a history of type II diabetes, breast cancer and major depression. She presented to the emergency...
- Groot JAN, et al. Late presentation of Torsades de Pointes related to fluoxetine following a multiple drug overdose. Journal of Intensive Care 6: 59, No. 1, 10 Sep 2018. Available from: URL: http://doi.org/10.1186/s40560-018-0329-1 - Netherlands